# SDR C1HA200879001

- Difficulty date: March 16, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N679MG
- Make and model: Boeing 727225
- Aircraft serial: 22557
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Part time: 46,327 hours, 29,266 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ENGINES WERE BROUGHT TO 1.4 EPR THEN WERE BEING ADVANCED TO FLEX THRUST WHEN NR 2 ENGINE MADE A LOUD NOISE, FE CONFIRMED NR 2 ENGINE WAS AT 1.65 EPR WHEN NOISE OCCURRED.  NR 2 FUEL FLOW WENT TO 0, ENG FAIL LIGHTS ILLUMINATED, THRUST LEVERS WERE BROUGHT BACK TO IDLE.  NR 2 EGT WENT UP TO 750*, TAKEOFF WAS ABORTED AND RED BORDER CHECKLIST WAS RUN.  RUNWAY 36R WINDS 020 AT 7 KTS FOUND METAL IN TAILPIPE.  REPLACED NR 2 ENGINE PER TASK B727-7101-02, 02.1
